Haven't been diagnosed by my dr yet. but have...Haven't been diagnosed by my dr yet. But have been taking phyllocontin for over 1 month and my face has just recently (about a week) come up in patches of slightly darker skin above my eyebrows, on my nose and cheeks. Was wondering if this is due to phyllocontin.
Post created 7 months ago in groups: Lansoprazole and Phyllocontin and Jaundice - Yellow Skin, Jaundice - yellow skin, Lansoprazole, PhyllocontinAdd comment Follow a Care Guide Be a Care Guide
- What do you about ankle cramps?
- Since I have been on Lanzaprazole I have suffered with anxiety. I did not realise the connection until I researched it more and everything seems to indicate it is the Lanzaprazole. I have Barrett's Oesophagus and a hiatus hernia so I have to take PPI's. I mentioned it to my doctor but he said...
- My son-in-law was diagnosed with bells Palsy two months ago and he has the yellow skin on his face what is going on
- My mother got clean Chelation therapy yesterday and the knuckles on her hands are turning yellow. Just wanted to make sure this was nothing we should be too concerned about?
- My husband is now jaundiced as a result of taking omeprazole. He has stopped taking it and I am anxious to know when and if the jaundice will subside. He suffered other side effects as well.
Related support groups
- Support group for people who take Lansoprazole and Phyllocontin and have Jaundice - Yellow Skin (1 member)
- Support group for people who have Jaundice - Yellow Skin (48 members)
- Support group for people who take Lansoprazole (161 members)
- Support group for people who take Phyllocontin (1 member)